Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Fell on icy concrete, hit head, had concussion. Rashes all over. Related to concussion?

I slipped and fell on icey concrete a little over two weeks ago and hit the back of my head. I did not see a doctor, but am sure that I had a concussion from the fall. In addition to the headaches, auras in my vision , fatigue and sleeping much more than usual, I started breaking out in a rash on my forearms and it is starting to appear all over. It is mostly gone unless the skin is irritated, then little red bumps of different sizes appear everywhere and itch . Could this rash be related to my concussion?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Its unlikely that both conditions are related to each other.But both warrant a visit to doctor.

Rashes like this are generally due to allergies or skin infections.

Answered: Sat, 23 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor